# SDR CALA2016090895727

- Difficulty date: September 6, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT OVER EMERGENCY EXIT WILL NOT SHUT OFF WITH REST OF LIGHTS.   SECURED LOOSE CONNECTOR ON RT SIDE BALLAST, OPS OK
